Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Period is late. Can Gynaset cause any problem if I am pregnant?

Hello Doctor, I generally get my periods in 30-32 days from last -months.. And my last period was on Feb1,2013.. I consulted to my doctor on Mar 6,2013 when it didn;t come till then.. She had done urine test which was negative and then she asked me to take gynaset for three days.. which i took between 8-10 of March.. Now i am worried, because i didn t get my periods till now.. also is it possible that i am pregnant and the test was taken on 6th was little early.. and now i ve taken the dose of gynaset.. does this can effect my pregnancy, if i am ..???
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for the query.
The first thing you need to know is doctors wont prescribe this drug in pregnancy as there will be some risk to the fetus and during breast feeding.But if prescribed and you became pregnant then consult your doctor for the instructions to follow by them.Nothing much to worry about it at present as you got a negative result.Thank you.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor